Open Access Repository

Items where Author is "Gray, J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Gray, J, McDowell, MC ORCID: 0000-0001-8009-4171, Hutchinson, MN and Jones, MEH 2017 , 'Geometric morphometrics provides an alternative approach for interpreting the affinity of fossil lizard jaws' , Journal of Herpetology, vol. 51, no. 3 , pp. 375-382 , doi: 10.1670/16-145.

This list was generated on Wed Jan 26 02:03:43 2022 AEDT.
TOP